My answer is both positive and negative regarding Cymbalta.
I was terribly depressed after a motorcycle accident because all doctors agreed my significant shoulder/back pain would never go away. Cried daily and was suicidal. Began Cymbalta and within a week my entire outlook changed. No longer cried and was no longer suicidal. Stayed on Cymbalta at 60 mg for over 4 years with no ups or downs emotionally. I had experienced some side effects when I began the medication -- but I was on so many other medications I was never sure what drug was causing what symptoms. It is certain, however, that Cymbalta caused my extreme dry mouth, sweating, and jaw clenching. All of which seemed like a small price to pay for emotional balance.
But then 60 days ago, I decided I didn't want to take depression medications anymore and began tapering off the Cymbalta very very slowly. Seven days ago the symptoms hit: extreme nausea, cold sweats, hot flashes, motion sickness, etc. If I had known this was the long-term price for taking Cymbalta, I'm not sure whether I would have taken the drug or not.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 1 answer
Posted 16 Apr 2011 • 2 answers
Posted 2 Jan 2013 • 1 answer
Posted 19 May 2014 • 3 answers
I am taking Cymbalta 30mg twice a day. Today I took Cymbalta 30mg delayed release. Does that matter?
Posted 28 Feb 2017 • 1 answer